≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Remedy Finder:

Diabetes

 

 

Similar posts:

Diabetes, Wounds, Dry Skin, Psoriasis and ?? 6What foods you should avoids in diabetes by Homeopathy4all? 1Diabetes and Male Weekness 1Can Homeopathy Cure Diabetes? 41Is Five Phos advisable in Diabetes and Hypertension? 1Diabetes 2Sexual weakness- diabetes 1Weight gain, hair loss, gastric, PCOS, diabetes 5diabetes, sleep apnea and overweight. 2Diabetes 19

 

The ABC Homeopathy Forum

please help with diabetes

hello, i was recently diagnosed with diabetes, high blood pressure, high cholesterol and tachycardia (very fast heart beat) i am seeing a cardiologist and he has rx'ed the following medications:

diabetes: glipizide 5 mg (but i take 1.25mg because 5mg and 2.5mg make my blood sugar fall way too low.

tachycardia:coreg cr 80mg (once a day)

high blood pressure: enalapril 10mg 2x a day and lasix 20mg 2x a day for retaining water.

lipitor (generic) 10mg 1x a day

I am overweight, 5'4 200lbs (trying to lose weight but super hard to do)

always feel hungry, even after i eat my stomach has a hunger, empty feeling, but i get relief if i belch/burp.

upon waking, my blood sugar is between 130-150 but my stomach feels like i havent' eaten in days, very empty, gnawing, nauseous til i either eat or take 1,000mg of mastic gum.

i have cut out drinking soda, candy, cakes, cookies 90% so far (not easily because i crave sweets very badly)

feel better after i eat, however, if i eat too much i feel very tired/dizzy.

i would truly appreciate any and all help and recommendations for homeopathic remedies.

i pray somene will answer this thank you so very much for you help and all that you do to help all of us in dire need.
 
  DAS1965 on 2014-06-27
This is just a forum. Assume posts are not from medical professionals.
What is your age? Is it near about 48?
When you first diagnosed with diabetes, high BP.
Did you go to washroom in night, how often.
How is your BP after taking medicine.
Are you overweight from childhood or started gaining recently.
How is your bowel movement.
Have you passed through any surgery in past.
 
rituraj 5 years ago
hello, riturai, thank you for viewing my question.

1. my age is 48, i will be 49 in sept.

2. diagnosed nov 2013 with diabetes and high bp (but dr says i probably had it for years cause of the symptoms i had, my a1c is 8.1)

3. yes used washroom 2-3 times a night

4. starting gain alot of weight around 1997 (i was 32 yrs old)

5. bowel movements are fine, i got everyday.

6. bp is perfect on medication now.

7. no surgery over than rootcanal when i was a teen.
 
DAS1965 5 years ago
There will be more query from my side to select correct remedy for you. Is it ok?

What is your body and lip color.
Have you missed to take the medicine you are taking currently in any circumstances and what you feel on that day when this happened?
Any addiction?
Did you take healthy food and how much i.e. less than stomach demand, as per demand or over eating.
 
rituraj 5 years ago
hello again, yes this is ok with me.

1. body color: caucasian female, light complexion (italian decent but pale)

2. lip color is pinkish red

3. I forgot to mention I take lasix (generic type though) 20mg 2 times a day. a few times i forgot to take my second dose of lasix and i felt bloated, heaviness like i had to belch, i took it and after i used washroom i felt better and no heaviness in chest, much easier to breathe.

4. no addiction but i do crave chocolate and pasta, rice alot (no drinking alcohol ever)

5. i am now trying to eat healthy food (but not in the past) i eat more than normal cause i always feel hungry. i have to eat every 3 hours i my stomach feels empty, upset, nauseous even though i test my blood sugar and it is between 100-150 it feels low and i feel lightheaded, my stomach feels much much better once i eat, but if i eat sweets i feel good but then dizzy.

i only take 1.25mg of glipizide but alot of times my blood sugar will drop to 70-77 about 3-4 hrs after taking it and i will get very sweaty and very hot thats how i know my blood sugar is dropping i drink some sprite soda or 7up and i feel better in about 10-15 min then i eat some protein. dr. first rx'ed 10mg glipizie it was way too much blood sugar would drop fast and muscles would ache and be so sore and weak, so i cut pill in 1/2 per dr orders still too much at 5mg, then try 2.5mg it was ok but again blood sugar going low, finally now taking 1/4 pill o 5mg which is 1.25 and still blood sugar will go to 70 3-4 hours after taking it even if i eat healthy. i can't take lower dosage smallest pill is 5mg and im cutting it into 1/4 very small piece can't make it smaller hoping this is a good sign that i dont maybe need it but when i dont take it 1 day my blood sugar when i wake up is 150-180 and 2 hrs after eating 200-250. but when i take it my blood sugar 2 hours after eating is 100-150 but then 2 more hours drops to 70 if i dont eat. thank you very much for your help. i will answer my questions whatever you want.

oh i forgot to mention i take paxil 50mg (i used to take 60mg but im weaning off very slowly and i take ativan .5mg 1 or 2 a day but weaning off trying to take only 1 a day for panic attacks/anxiety attacks that started back in 1985 but i didnt start medication til 2001, too much medication but very hard to deal with all of these illnesses and sicknesses! thank you.
 
DAS1965 5 years ago
Please take Phaseolus Nanus 9x, three times daily, report after one week.
 
rituraj 5 years ago
i dont see 9x dosage i see 3x, 6x, 12x and other dosages...

thank you so very much for your help.
 
DAS1965 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.